# SDR DL76L060361

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 62,261 hours, 9,628 cycles
- Engine: Pwa PW4060
- Engine time: 58,253 hours, 12,988 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 800001074
- Part serial: 940320
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENG START N2 INCREASED NORMALLY TO APPROX 18 PERCENT N2 ALL INDICATIONS WERE NORMAL UNTIL 18 PERCENT N2 WHEN START VALVE LIGHT ILLUM AND N2 BEGAN TO DECAY.  OCCURRED DURING BOTH APU AND CROSSBLEED START ATTEMPTS. REPLACED RT ENG STARTER PER M/M CHKS GOOD.
